# SDR SWIA972164

- Difficulty date: December 6, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 21,304 hours, 28,519 cycles
- Engine: Pwa PW118B
- System (JASC): 3452 · ATC Transponder System
- Part: Receiver
- Condition: Failed
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

NUMBER ONE TRANSPONDER INOP WITH CORRESPONDING ''DIAG'' MESSAGE. NUMBER TWO TRANSPONDER INOP IN ALL POSITIONS WITH NUMBER ONE TRANSPONDER OFF OR ON.  NO CORRESPONDING ''DIAG'' MESSAGE ON NUMBER TWO.  RETURNED TO LAX. VERIFIED TRANSPONDER RECEIVER BAD USING T-49 TRANSPONDER TESTER.  INSTALLED SERVICEABLE TDR-94 IAW 34-00-00.  GROUND OPS CHECK GOOD.S/N ON:  2442  S/N OFF:  3080
